I had Bellafill chin augmentation
18 Endeavor, Suite 200, Irvine, CA

I had Bellafill chin augmentation

Cosmetic Treatments QuestionsCategory: BellafillI had Bellafill chin augmentation
A patient asked 8 months ago
I had Bellafill chin augmentation done yesterday with 4 syringes and right after when they showed me a mirror it looked much more fuller than I wanted it to. Is this the final look or is just swelling and local anesthesia fluid they put in me? It’s been a day and it still looks more defined than I want. If this is swelling, how long will it take to go away? It is also still sore and feels a bit hard. I really appreciate the help!
1 Answers
Dr. Elham Jafari Staff answered 8 months ago

Bellafill Chin Augmentation

 
Thank you for contacting us and your inquiry! Please be advised that you need to do the follow-up with your injector and clinic as they have all the details of your treatment and will be able to provide the most accurate advice. We are unable to provide specific recommendations and what is indicated here is not medical advice and should not be considered so and it is for general information only. Generally speaking, Bellafill is a stimulatory filler and it usually takes a couple of months for the new collagen synthesis to reach the optimal level and the final results to emerge. What is seen during the first few hours and days is usually mostly swelling and fluids that will change/subside as the days pass. Following filler injections, we advise our patients to remain vigilant on the signs and symptoms of possible side effects such as infection which might include tenderness, redness, heat sensation, fluctuation, etc so for any concerns, please do a follow up with your injector to make sure there are no issues in need of immediate care. We hope it helps and good luck!

 


IMPORTANT: These answers are for educational purposes only and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.
[kkstarratings force="false" valign="bottom" align="left"]